# SDR ASAA2022090839913

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,818 hours, 17,191 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6203
- Condition: Inoperative
- Location: Refueling Statio
- Part time: 49,282 hours, 14,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL #1 TANK QUANITY INDICATION INOP. GROUNDED - YES. REMOVED AND REPLACED THE REFUELING PANEL #1 TANK QUANTITY INDICATOR REF B737-800 AMM 28-61-00-81.
